EconPapers    
Economics at your fingertips  
 

An adaptive incremental approach for the solution of convex programming models

F.F. Mahmoud, A.K. Al-Saffar and K.A. Hassan

Mathematics and Computers in Simulation (MATCOM), 1993, vol. 35, issue 6, 501-508

Abstract: A proposed approach for the solution of convex programming problems is introduced. It is based on an incremental procedure and the maximum number of increments does not exceed the total number of constraints. The details of the algorithm are given and an illustrative example is presented.

Date: 1993
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378475493900686
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:35:y:1993:i:6:p:501-508

DOI: 10.1016/0378-4754(93)90068-6

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:35:y:1993:i:6:p:501-508